| Model Number |
1987-07-035 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Edema (1820); Unspecified Infection (1930); Pain (1994); No Code Available (3191)
| Date of Event |
10/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient was admitted due to pain, swelling and a warm knee 4 days postoperatively.Surgeon performed thorough i&d, component exchange and placement of antibiotic beads.Aspiration prior to surgery led surgeon to believe it was infected.Components were not ingrown as they had only been in for 5 days.Loosening due to time in the body.It takes approximately 6 weeks for implants to ingrow, these had 4-5 days.The whole femur was replaced to include the pin.Doi: (b)(6) 2020, dor: (b)(6) 2020, right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.